# SDR W8PA9502

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AU
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 315A18004
- Condition: Bypassing
- Location: Nr 2 Tr Unit
- Part time: 29,882 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

COS - RIGHT ENGINE THRUST REVERSER OVERHEAD LIGHT ILLUMINATED JUST AFTER TAKEOFF.  AIRCRAFT RETURNED TO COS.  FOUND NR 2 THRUST REVERSER OUTBOARD CENTER ACTUATOR BYPASSING.  REPLACED ACTUATOR.  ALSO, ADJUSTED THRUST REVERSER TARGETS ON SWITCHES S-831 AND S-832.  (X)
